# SDR FDEA201109083757

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51211
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOORBEAM AT STA 345 RBL 36 TO RBL 48 HAS CORROSION BLEND OUT. CORRODED FLOORBEAM R & R IAW SRM 51-40-02, REV 103 (REFER TO SNRM N00209).  REPAIR IS CLASSIFIED AS MINOR.
